Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 108, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 10, 2014, 8:50 PM EDT for Montgomery County, Toombs County, Georgia. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2014, 8:50 PM EDT (00:50 UTC)
- Expired
- Jun 10, 2014, 9:30 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Montgomery County, GA, Toombs County, GA
The radar
The Robins AFB radar (KJGX), 120 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 9:15 PM EDT | TSTM WND DMG | Cedar Crossing, GA | MANY TREES DOWN ALONG HIGHWAY 56 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.8 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 188 J/kg
- Mixed-layer CIN
- -156 J/kg
- Mixed-layer LCL
- 1605 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -74 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
743
WUUS52 KFFC 110050
SVRFFC
GAC209-279-110130-
/O.NEW.KFFC.SV.W.0108.140611T0050Z-140611T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
850 PM EDT TUE JUN 10 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MONTGOMERY COUNTY IN CENTRAL GEORGIA
TOOMBS COUNTY IN SOUTHEAST GEORGIA
* UNTIL 930 PM EDT
* AT 845 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH.
THE LEADING EDGE OF THIS STORM WAS LOCATED 10 MILES SOUTHEAST OF
UVALDA...MOVING NORTH AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ALSTON...SANTA CLAUS...VIDALIA...LYONS...HIGGSTON...AILEY AND MOUNT
VERNON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3193 8228 3193 8237 3195 8239 3195 8240
3196 8244 3196 8249 3195 8249 3219 8263
3228 8223 3218 8218 3191 8222 3191 8225
TIME...MOT...LOC 0050Z 177DEG 23KT 3192 8230
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 7:43 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 10, 7:43 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 743 PM EDT TUE JUN 10 2014 .PREV DISCUSSION... SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... /ISSUED 342 PM EDT TUE JUN 10 2014/ ACTIVE PERIOD CONTINUES THROUGH THE SHORT TERM. CONVECTION IN ALABAMA THIS AFTERNOON HAS BECOME MORE ORGANIZED...AND WITH DEEP...MOIST...SOUTHWESTERLY FLOW AND MODERATE DIURNALLY-DRIVEN INSTABILITY...EXPECT SEVERE STORMS THIS AFTERNOON AND EVENING...PARTICULARLY ACROSS NORTH AND NORTHWEST GEORGIA. AS OF 3 PM THIS CONVECTION WAS APPROACHING THE AL/GA STATE LINE...AND CURRENT MOVEMENT TRENDS PUSH THIS LINE INTO THE ATLANTA METRO AREA AROUND AT OR BEFORE 21Z/5PM. DAMAGING WINDS WILL BE THE MAIN THREAT...AND SPC DOES HAVE THE AREA IN A 30 PERCENT RISK. AN ISOLATED TORNADO CANNOT BE RULED OUT...IN ADDITION TO HAIL AND FREQUENT LIGHTNING. ALTHOUGH NORTH GEORGIA IS THE MOST VULNERABLE TO SEVERE STORM DEVELOPMENT...STRONG STORMS CAN STILL BE EXPECTED ELSEWHERE. BRIEF HEAVY RAIN CAN BE EXPECTED...AND ESPECIALLY AS THESE STORMS MOVE INTO THE GREATER ATLANTA AREA DURING THE RUSH HOUR PERIOD...MOTORISTS ARE URGED TO SLOW DOWN AND USE CAUTION ON THE ROADWAYS. WITH PARENT LOW STILL SITUATED OVER THE MIDWEST EARLY WEDNESDAY...STORMS ARE EXPECTED AGAIN BY THE AFTERNOON AS THIS SYSTEM TRACKS ACROSS THE OHIO VALLEY AND DRAGS A COLD FRONT THROUGH THE AREA. HAVE GONE AHEAD WITH LIKELY POPS WEDNESDAY WITH NUMEROUS THUNDERSTORMS EXPECTED...RESULTING FROM DIFFLUENT FLOW ALOFT AND GOOD UPLIFT ACROSS THE AREA. ALTHOUGH THE ACTIVITY IS LARGELY NON-DIURNAL...DAYTIME HEATING WILL ACT TO ENHANCE CONVECTION. AS FOR TEMPERATURES...THE PRECIPITATION ACTIVITY AND CLOUD COVER WILL HAVE THE AREA STRUGGLING TO GET ABOVE THE LOW 80S WEDNESDAY. HAVE GENERALLY GONE WITH A GUIDANCE BLEND. 31 LONG TERM /THURSDAY THROUGH TUESDAY/... /ISSUED 342 PM EDT TUE JUN 10 2014/ MODELS HAVE COME MORE IN LINE WITH EACH OTHER FOR THE FIRST FEW DAYS OF THE LONG TERM. THIS GIVES A LITTLE MORE CONFIDENCE IN THE SOLUTION AND HAVE THEREFORE INCREASED POPS ON THURSDAY AND FRIDAY. HAVE ALSO MADE SLIGHT CHANGES TO TEMPS ON THURSDAY AND FRIDAY. NO OTHER SIGNIFICANT CHANGES WERE MADE. SEE THE PREVIOUS LONG TERM DISCUSSION BELOW... 17 /ISSUED 408 AM EDT TUE JUN 10 2014/ LONG TERM PERIOD BEGINS WITH AN ACTIVE PATTERN WITH UPPER LOW STILL POSITIONED TO THE WEST AND DIFFLUENT FLOW ALOFT ALLOWING FOR GOOD SYNOPTIC SCALE LIFT AREAWIDE. BECAUSE OF THIS...THUNDERSTORM ACTIVITY SHOULD BE DECIDEDLY NON-DIURNAL IN NATURE AND AT LEAST SCATTERED THUNDERSTORM CHANCES IF NOT MORE DEPENDING ON TIMING OF INDIVIDUAL SHORTWAVES CAN BE EXPECTED EACH OVERNIGHT PERIOD THROUGH WEEKS END. BY THE TIME WE GET TO WED NIGHT...DEEP LAYER SHEAR WILL HAVE LARGELY ABATED ACROSS THE AREA AND GIVEN AFOREMENTIONED LARGE SCALE LIFT...CONDITIONS MAY ACTUALLY BE TOO GOOD FOR CONVECTION MEANING THERE WILL BE NOTHING CONDITIONALLY UNSTABLE ABOUT THE ATMOSPHERE...WE WILL JUST BE UNSTABLE. ADD IN THE FACT THAT FULL SUN SHOULD BE HARD TO COME BY GIVEN ABUNDANT MOISTURE AND RESULTANT CLOUDS AND EXPECT WE WILL SEE HIGH COVERAGE OF SHOWERS AND STORMS BUT SEVERITY MAY BE LIMITED. WILL STILL HIGHLIGHT POTENTIAL IN HWO GIVEN SOME OF THE THERMODYNAMIC PROFILES BUT AT THIS POINT WOULD LEAN MORE TOWARD GENERIC THUNDERSTORMS. UPPER LOW MOVES ACROSS THU AND WILL FAVOR A SLOWER SOLUTION THIS TIME OF YEAR WHICH WOULD STILL YIELD LIKELY POPS FOR THE EASTERN TIER OF THE STATE. BIG CHANGE IN THE EXTENDED IS FOR FRIDAY AND SATURDAY AS GFS IS NOW KEEPING SECOND CUTOFF LOW WEST OF THE AREA AS OPPOSED TO TRACKING STEADILY EASTWARD AS PREVIOUS RUNS HAS DONE. STILL EXPECT HEALTHY COVERAGE OF STORMS BUT WILL WAIT FOR LATEST ECMWF BEFORE DECIDING JUST HOW WET IT MIGHT BE FOR THE WEEKEND. DEESE && .AVIATION... 00Z UPDATE... THREAT FOR THUNDER ACROSS THE ATL SITES IS MINIMAL OVERNIGHT AND JUST EXPECTING SHRA THROUGH THE EVENING. ACROSS THE OTHER SITES THOUGH...CHANCE FOR TS REMAINS FOR THE NEXT TWO OR THREE HOURS WITH THE POTENTIAL FOR GUSTY WINDS. CIGS SHOULD DECREASE OVERNIGHT. WILL ALSO SEE VSBYS DECREASE...BUT EXPECT IT TO REMAIN VFR EXCEPT FOR AHN THAT IS FORECAST TO DIP DOWN INTO MVFR. WESTERLY WINDS AT ATL SHOULD BECOME MORE SOUTHERLY TONIGHT. //ATL CONFIDENCE...00Z UPDATE... HIGH CONFIDENCE ON VSBYS. MEDIUM CONFIDENCE ON SHRA/VCSH TIMING...CIGS AND WINDS. 11 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 69 84 66 82 / 80 60 60 60 ATLANTA 69 80 66 80 / 70 70 50 50 BLAIRSVILLE 64 75 61 78 / 80 70 60 60 CARTERSVILLE 68 80 65 80 / 50 70 50 50 COLUMBUS 71 84 67 86 / 70 70 40 50 GAINESVILLE 68 79 66 79 / 80 70 60 60 MACON 69 86 67 86 / 70 60 50 50 ROME 68 81 66 81 / 60 70 40 50 PEACHTREE CITY 68 82 65 81 / 70 70 40 50 VIDALIA 73 89 70 88 / 30 60 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BUTTS...CLARKE...CRAWFORD... GWINNETT...HALL...HENRY...JACKSON...JASPER...LAMAR...LUMPKIN... MACON...MADISON...MARION...MONROE...MORGAN...NEWTON...OCONEE... PIKE...ROCKDALE...SCHLEY...SPALDING...STEWART...SUMTER... TALBOT...TAYLOR...TOWNS...UNION...UPSON...WALTON...WEBSTER... WHITE. && SHORT TERM...11 LONG TERM....41 AVIATION...11
Hazardous weather outlook, Jun 10, 12:02 PM EDT, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1202 PM EDT TUE JUN 10 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111615- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1202 PM EDT TUE JUN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... WEATHER HAZARDS EXPECTED... ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS THE AREA. THE PRIMARY THREAT WILL EXIST NORTH OF A LINE FROM CARROLLTON TO HIAWASSEE. THE MAIN THREAT WILL BE DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING...AND SMALL HAIL. THE THREAT OF A TORNADO CANNOT BE RULED OUT. ELSEWHERE STRONG THUNDERSTORMS ARE POSSIBLE WITH STRONG WINDS...SMALL HAIL AND FREQUENT LIGHTNING...A THUNDERSTORM OR TWO COULD BECOME SEVERE WITH DAMAGING WINDS AS THE MAIN THREAT. DISCUSSION... YET ANOTHER COMPLEX OF THUNDERSTORMS IS EXPECTED TO DEVELOP OVER MISSISSIPPI AND ALABAMA TODAY BEFORE TRACKING ACROSS THE LOCAL AREA. MUCH UNCERTAINTY CENTERS AROUND THE TIMING OF THIS NEXT COMPLEX OF STORMS BUT BEST ESTIMATES AT THIS TIME PLACE IT ALONG THE GEORGIA AND ALABAMA BORDER BY EARLY AFTERNOON. SUBSEQUENT FORECASTS WILL REFINE THIS TIMING THROUGHOUT TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... WEATHER HAZARDS EXPECTED... HEAVY RAIN WITH ISOLATED STRONG STORMS POSSIBLE. DISCUSSION... A STRONG UPPER LEVEL STORM SYSTEM WILL TRACK THROUGH THE OHIO VALLEY BUT HAVE ENOUGH INFLUENCE LOCALLY TO ALLOW FOR NUMEROUS SHOWERS AND STORMS TO DEVELOP WEDNESDAY. ALTHOUGH THERE MAY BE A BRIEF LULL IN ACTIVITY THURSDAY...AN ADDITIONAL UPPER LEVEL SYSTEM WILL TRACK ACROSS THE AREA FOR THE WEEKEND WITH ENHANCED THUNDERSTORM ACTIVITY ONCE AGAIN. FOR EARLY NEXT WEEK...MAINLY SCATTERED SHOWERS AND THUNDERSTORMS...MORE TYPICAL OF SUMMER ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 10, 7:26 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
726 PM EDT TUE JUN 10 2014
GAZ024-025-027-036>038-110000-
726 PM EDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN OGLETHORPE...OCONEE...MADISON...BANKS...CLARKE AND JACKSON
COUNTIES UNTIL 800 PM EDT...
AT 725 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MAYSVILLE TO SALEM...MOVING NORTHEAST AT 30
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS OGLETHORPE...OCONEE...MADISON...BANKS...CLARKE AND JACKSON
COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE EASTVILLE...NORTH HIGH SHOALS...BOGART...BEAR CREEK
RESERVOIR...ARCADE...JEFFERSON...PEACH STATE SPEEDWAY...MAYSVILLE...
BISHOP...SALEM...WESTGATE PARK...FARMINGTON...APPLE VALLEY...CENTER
AND BEECHWOOD HILLS. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3446 8339 3433 8339 3426 8333 3427 8330
3425 8323 3389 8315 3370 8340 3372 8344
3380 8349 3384 8356 3394 8359 3397 8354
3403 8356 3405 8362 3425 8368 3430 8362
3434 8365 3450 8348
TIME...MOT...LOC 2326Z 217DEG 28KT 3429 8356 3389 8346
3371 8342Special weather statement, Jun 10, 7:51 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
751 PM EDT TUE JUN 10 2014
GAZ081-082-093>095-110015-
751 PM EDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PEACH...MACON...BIBB...CRAWFORD AND HOUSTON COUNTIES UNTIL 815 PM
EDT...
AT 746 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SKIPPERTON TO 5 MILES WEST OF HENDERSON...
MOVING EAST AT 25 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PEACH...MACON...BIBB...CRAWFORD AND HOUSTON
COUNTIES...INCLUDING AREAS AROUND MEADOWDALE...SAINT LOUIS...
SKIPPERTON...LAKEWOOD...MIAMI VALLEY...POWERVILLE...BYRON...JACK
BROWN ESTATES...PERRY...MOSS OAK...HENDERSON...RUTLAND...
CENTERVILLE...MIDDLE GEORGIA REGIONAL AIRPORT AND HOUSTON LAKE.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND
TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3230 8396 3249 8389 3278 8385 3274 8360
3271 8360 3268 8361 3266 8358 3266 8357
3246 8353 3230 8363
TIME...MOT...LOC 2351Z 270DEG 22KT 3274 8369 3249 8377
3233 8384Special weather statement, Jun 10, 7:57 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
757 PM EDT TUE JUN 10 2014
GAZ027-038-110030-
757 PM EDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN OGLETHORPE AND MADISON COUNTIES UNTIL 830 PM EDT...
AT 753 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES NORTH OF DANIELSVILLE. ANOTHER
STRONG STORM WAS LOCATED 8 MILES SOUTH OF ARNOLDSVILLE. BOTH STORMS
WERE MOVING NORTHEAST AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS OGLETHORPE AND MADISON COUNTIES THROUGH 830 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE PAOLI...COLBERT...COMER
AND HARRISON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3423 8307 3417 8309 3415 8305 3405 8297
3401 8290 3376 8328 3382 8330 3391 8324
3395 8328 3412 8321 3422 8331 3426 8327
3425 8316 3427 8311
TIME...MOT...LOC 2355Z 231DEG 31KT 3424 8317Special weather statement, Jun 10, 8:21 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
821 PM EDT TUE JUN 10 2014
GAZ072-082-110045-
821 PM EDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
LIGHTNING IN JONES AND BIBB COUNTIES UNTIL 845 PM EDT...
AT 819 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER DOWNTOWN MACON...MOVING NORTHEAST AT 25
MPH.
LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS JONES AND BIBB COUNTIES...INCLUDING AREAS
AROUND FRANKLINTON...MACON...CROSS KEYS...GRISWOLDVILLE...POSTELL...
MOUNTAIN SPRINGS...GREENBERRY CROSSROADS...CLINTON AND JAMES.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
&&
LAT...LON 3280 8368 3301 8360 3294 8339 3288 8345
3285 8351 3283 8350 3274 8358 3274 8359
TIME...MOT...LOC 0021Z 208DEG 22KT 3280 8362Special weather statement, Jun 10, 8:23 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
823 PM EDT TUE JUN 10 2014
GAZ105-107-110100-
823 PM EDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN PULASKI AND DOOLY
COUNTIES UNTIL 900 PM EDT...
AT 819 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTH OF TIPPETTVILLE...MOVING
NORTHEAST AT 30 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PULASKI AND DOOLY COUNTIES...INCLUDING AREAS
AROUND TIPPETTVILLE...MOCK SPRINGS...WALLACE...BROWNDALE...
HAWKINSVILLE AND HARTFORD. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS.
&&
LAT...LON 3209 8362 3215 8370 3235 8358 3236 8356
3228 8339 3212 8359 3212 8361
TIME...MOT...LOC 0023Z 217DEG 25KT 3217 8362Special weather statement, Jun 10, 8:30 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
830 PM EDT TUE JUN 10 2014
GAZ106-108-110100-
830 PM EDT TUE JUN 10 2014
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WILCOX AND CRISP COUNTIES UNTIL 900 PM EDT...
AT 829 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TREMONT...MOVING NORTHEAST AT 25 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS WILCOX AND CRISP COUNTIES...INCLUDING AREAS
AROUND SEVILLE...PITTS...EAST CRISP...HATLEY...WENONA...CORDELE...
TREMONT...PLEASANT VIEW AND POPE CITY. RESIDENTS IN THIS AREA SHOULD
STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.
&&
LAT...LON 3195 8386 3203 8376 3203 8361 3208 8361
3207 8339 3183 8366
TIME...MOT...LOC 0030Z 218DEG 21KT 3200 8364The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:21 PM EDT | Special Weather Statement | FFC | Jones | 24 min |
| Jun 10, 8:23 PM EDT | Special Weather Statement | FFC | Pulaski | 37 min |
| Jun 10, 8:30 PM EDT | Special Weather Statement | FFC | Crisp | 30 min |
| Jun 10, 9:04 PM EDT | Special Weather Statement | FFC | Bleckley | 26 min |
| Jun 10, 9:27 PM EDT | Special Weather Statement | FFC | Montgomery, Telfair, Treutlen, Wheeler | 33 min |
| Jun 10, 9:58 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Jun 10, 10:22 PM EDT | Special Weather Statement | FFC | Johnson | 23 min |
| Jun 10, 10:49 PM EDT | Special Weather Statement | FFC | Jefferson | 26 min |
| Jun 10, 11:10 PM EDT | Special Weather Statement | FFC | Jefferson | 35 min |
| Jun 11, 4:44 PM EDT | Special Weather Statement | FFC | Emanuel | 31 min |
| Jun 11, 5:26 PM EDT | Special Weather Statement | FFC | Toombs | 49 min |
| Jun 11, 5:37 PM EDT | Special Weather Statement | FFC | Emanuel | 23 min |
| Jun 11, 5:52 PM EDT | Special Weather Statement | FFC | Jefferson | 23 min |
| Jun 11, 6:10 PM EDT | Flash Flood Warning | FFC | Emanuel | 6 hr |
| Jun 11, 6:24 PM EDT | Severe Thunderstorm Warning | FFC | Montgomery, Wheeler | 51 min |
| Jun 11, 7:05 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.